And now I have pretty bad stomach pains and diarrea, but will the tablets still work and do their job??
I know this is old, but I took my first z-pak 2 days ago, and had same question. Pharmacist said not to take any tums/anti-acids/pepto etc. for at least two hours after any dose. About 90min after the first dose (day 1 -take 2 pills) my stomahce hurt bad and as granny says, got the "green apple quick step," but it passed. I decided to "gut it out," and let meds work and didn't take anything except tums about 5 hours later with a light meal. I was fine later in the day. Still painful & queasy day 2, but didnt get sick. Normal antibiotics, like amoxicillianm usually has me "quick stepping" on day 3 until about day 5 of a usual 7-10 day course, so the z-pak was easier.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Feb 2013 • 1 answer
Updated 9 Dec 2014 • 1 answer
Updated 13 May 2016 • 1 answer
Updated 2 Sep 2017 • 2 answers
Vortioxetine - I have severe stomach pain and diarrhea after an hour of taking medication will this?
Updated 28 Sep 2017 • 2 answers